MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - EXCELSIOR; DBD-SYRINGE, 2.5ML SALINE IN 3ML

MEDLINE INDUSTRIES, LP - EXCELSIOR; DBD-SYRINGE, 2.5ML SALINE IN 3ML
Catalog Number EMZE010030
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the syringe was filled to "1 ml instead of 2.5 ml".The customer did not report any patient involvement, cancelation/delay of procedure, or adverse event related to the reported incident.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringe was filled to "1 ml instead of 2.5 ml".
 
Additional Manufacturer Narrative
Update to h6: investigation findings.Update to h6: investigation conclusions.

Common Device Name
DBD-SYRINGE, 2.5ML SALINE IN 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - EXCELSIOR
1933 heck avenue
neptune NJ 07753 4428
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key22835768
Report Number2027791-2025-00015
Device Sequence Number9934237
Product Code NGT
UDI-Device Identifier00363807100305
UDI-Public00363807100305
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEMZE010030
Device Lot Number3145506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown